MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 5 12MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 5 12MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151640512
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Not Applicable (3189)
Date of Event 06/30/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant medical products: attune fb tib base sz 5 cem; attune medial dome pat 35mm; attune ps fb insrt sz 5 12mm; attune ps fem lt sz 5 nar cem; smartset mv 40g - eo.Initial reporter occupation: non-healthcare professional - attorney.
 
Event or Problem Description
Complaint description: patient was revised to address a torn extensor mechanism and compromised mcl.Tibial loosening at the cement/implant interface was also reported.The cement manufacturer is unknown.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE PS FB INSRT SZ 5 12MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7823928
Report Number1818910-2018-67950
Device Sequence Number16456026
Product Code JWH
UDI-Device Identifier10603295049975
UDI-Public10603295049975
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Catalogue Number151640512
Device Lot Number408376
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/14/2018
Supplement Date Received by Manufacturer05/13/2019
Initial Report FDA Received Date08/28/2018
Supplement Report FDA Received Date05/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR